# SDR LR7A02084

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Fs865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HC05297 FOUND CARGO DOOR WEB STIFFENER CRACKED.  FS865, LBL15, WL210.REPAIRED STIFFENER IAW SRM SMP 583-51-140-23, 51-60, AND 51-70.  NR0098.
